MathSciNet Relay Station
MathSciNet bibliographic data
MR1831443 34L15 (34B05 60J80)
Chen, Mufa Variational formulas and approximation theorems for the first eigenvalue in dimension one. Sci. China Ser. A 44 (2001), no. 4, 409–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement